# SDR CALA9801479

- Difficulty date: August 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14788
- Make and model: Boeing 727232
- Aircraft serial: 20642
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Corroded
- Location: Cargo Compt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND BUTT SPLICE CORRODED, DENTED, AND GOUGED AT NR 3 RT CARGO AREA.  A REPAIR WAS FABRICATED AND INSTALLED IAW SRM 51-40-3 AND 51-10-2.
